# SDR UIEA9701

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B228452
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UPON LEVEL OFF FLT LEVEL 290, AIRFRAME VIB STARTED.  AT THE SAME TIME THE NR 2 ENG LIGHT CAME ON.  NO OTHER LIGHTS CAME ON.  RAN THE ABNORMAL PROCEDURES CHECK.  THE NR 2 CHECK THROTTLE RETARDED TO IDLE AND AIRSPEED REDUCED TO 290 KTS.  RETURNED TO MIA.  AS AIRSPEED SLOWED BUFFET/VIBRATION EASED, UPON SWITCH OVER TO MIA CENTER STARTED A SLOW DESCENT TO 10,000 FT AND SLOWED TO 270 KTS.  VIBRATION STOPPED, OPTED TO LEAVE NR 2 THROTTLE IN IDLE AND FLEW AN UNEVENTFUL APPROACH AND LANDING.  INSPECTION OF THE A/C AFTER BLOCKS, FOUND THE RIGHT WING INBOARD FLYING.  PANEL DELAMINATED AND A PORTION MISSING.(M)
